# SDR USAA010320

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, STATION 727D, STRINGER 8R-9R.  INSTALLED FRAME REPAIR PER TR 53-10-14.  (M)
